Differential and Integral Equations

Semigroup and integral form of a class of partial differential equations with infinite delay

Jian Hong Wu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 6 (1991), 1325-1351.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371154291

Mathematical Reviews number (MathSciNet)
MR1133762

Zentralblatt MATH identifier
0737.34056

Subjects
Primary: 35R10: Partial functional-differential equations
Secondary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx] 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 47N20: Applications to differential and integral equations

Citation

Wu, Jian Hong. Semigroup and integral form of a class of partial differential equations with infinite delay. Differential Integral Equations 4 (1991), no. 6, 1325--1351. https://projecteuclid.org/euclid.die/1371154291


Export citation